# SDR UIEA2019062874606

- Difficulty date: June 27, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,914 hours, 19,457 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 09052001E2B1A
- Condition: Inoperative
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG - APU BATT CHGR.   PERFORMED FIM 24-31 F/T 805 BLOCK 22.  REMOVED AND REPLACED APU BATTERY CURRENT MONITOR IAW 24-31-02, OPS CHECK FAILED.   PERFORMED FIM 24-31 FT 805 BLOCK 23. REMOVED AND REPLACED RELAY K788 IAW WDM 24-31-41. NO HELP,   REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04. OPS CHECK GOOD.
